It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-30-2012, 11:42 AM   #1
Newbie
(male)
 
Join Date: Aug 2012
Posts: 1
DSAPEER HB User
Started Testosterone & Now Can't Get Erect

Due to low testosterone in my bloodwork, and a low libido caused primarily to just aging (I'm 39) my doctor put me on a weekly injection of testosterone. I noticed shortly after I started taking it that my erections weren't as firm, but I didn't think much of it. Now I'm 60 days into the testosterone treatment and I can't get hard at all. Not even a twitch down there. It's a strange feeling to have the urge and not the ability. I've never had issues with ED before but now it's like it's just dead down there. My Dr. perscribed me viagra until we can get some test results back to see where my hormones are at. Is it likely that the testosterone is causing the ED? (I read your body sometimes turns it into estrogeon)? Will the viagra work for me when I basically get virtually no reaction down there to any stimulation at all? My wife and I have a great sex life - the testosterone was supposed to help that but right now it's about to kill it. I need to be able to be with my wife and I'm wondering if the viagra will actually help. Even with heavy stimulation right now, I get almost nothing. Also - if anybody has experienced this is the answer a simple estrogeon blocker to get my function back to normal? I have noticed that I got an initial rush of libido on the testosterone which has since lowered back down.

 
Old 09-16-2012, 07:56 PM   #2
Senior Member
(male)
 
Join Date: Sep 2008
Location: Mesa, AZ, USA
Posts: 105
howerd HB User
Re: Started Testosterone & Now Can't Get Erect

I'm no expert, but I believe yours is not an uncommon problem when one is doing testosterone. It's such a delicate balance of hormones that indeed, sometimes the T number goes way up, but so does the Estrogen and the net result is what you're experiencing. It will take a doctor who really knows his/her stuff to get the balance right. In the meantime, the main thing is to remember, this isn't you - it's a side-effect of the hormone replacement and will get better as you get the "numbers" sorted out with your doctor. Make sure your wife understands this so neither of you stress about it or assume it's permanent or anything like that, because it's not - it's just a phase you're going through.

As to the Viagra - it may or may not, you just have to try it and see. Too much Estrogen can kill its effect, but you may not be at that place, so give it a try and don't panic if it doesn't work - remember, this is a temporary situation.

Best of luck.

 
Sponsors Lightbulb
   
Old 10-05-2012, 08:24 AM   #3
Newbie
(male)
 
Join Date: Oct 2012
Location: Raleigh, NC
Posts: 3
Sdog76 HB User
Re: Started Testosterone & Now Can't Get Erect

Same thing happened to me, I am getting to the DR soon. Thanks for you post.

 
Closed Thread

Tags
erectile disfunction, testosterone injections, viagra



« Ed? | need help »
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), Bob652 (7), wachix (7), Vanilla Kiss (6), tommy124 (6), aowshea (5), Just Tell Me (5), Mod-S4 (5), solofelix (4)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 11:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!